# SDR RAIA201410130001

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 26,945 hours, 24,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN DURING POST FLIGHT.  MAINTENANCE LUBED CABIN DOOR SEAL, OPS CHECK GOOD.
